# SDR JR2R20250304080

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: General aviation
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17111397401
- Condition: Chafed
- Location: Zone 500
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE OVER PYLON HAS CHAFE MARKS OUT OF LIMITS.
